# SDR 2007FA0000585

- Difficulty date: May 7, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N5149
- Make and model: Scwzer G164A
- Aircraft serial: 1123
- Engine: Pwa R1340AN1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bolt
- Part number: AN837A
- Condition: Broken
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BOLTS FAILED DUE TO LANDING WITH WHEEL LOCKED.  THINK THE BOLTS WERE FINE BEFORE THIS INCIDENT.  (K)
